# SDR DALA1107830627

- Difficulty date: January 24, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 77,441 hours, 37,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 500 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLELAGE SKIN, FS 500, S-9L, LIGHTNING STRIKE DAMAGE REPAIRED IAW ERA 479431-14.
